# SDR R61A2022031300205

- Difficulty date: February 25, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N205JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000248
- Aircraft time: 29,742 hours, 21,452 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Panel
- Part number: 17006272004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CORROSION FOUND ON RH BAGGAGE SUPPORT ON FR 20 STR 29R. MX REPLACED SHEAR CLIP PN 170-06272-004 IAW SRM 51-41-01. AC REMAINS IN YQG FOR COMPLETION.
